# SDR AALA202206205948

- Difficulty date: June 14, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 34,850 hours, 13,370 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 LEFT DOOR WARNING LOW PRESSURE. **SUPPLEMENTAL REPORT FOR AALA202206175948: MAINTENANCE FOUND THE DOOR ASSIST BOTTLE IN THE YELLOW BAND, SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-14 AND FLIGHT ATTENDANTS PANEL DOOR PRESSURE CHECKS NORMAL. ** (CLOSED)
